# SDR 97ZZZX6190

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9545J
- Make and model: Piper PA 28-180
- Aircraft serial: 283693
- Engine: Lyc O360A4A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: LW12186
- Condition: Failed
- Location: Con Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BOLT NUTS BACKED OFF AND CONNECTING ROD BOLTS BROKE.  SUSPECT CAUSE WAS IMPROPER INSTALLATION OF CONNECTING ROD BOLT NUTS.  RECOMMENDATION:  RE-VISIT OR RE-ISSUE LYCOMING SI NR 1106D, DATED 6-9-72.
